MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LGN OX CONSTRAINED FEM 7 LT; PRSTHSS,KNEE,PATELLOFEMOROTIBIAL,SM CNSTRND,CEMENTED,POLYMER/METAL/POLYMER

SMITH & NEPHEW, INC. LGN OX CONSTRAINED FEM 7 LT; PRSTHSS,KNEE,PATELLOFEMOROTIBIAL,SM CNSTRND,CEMENTED,POLYMER/METAL/POLYMER
Catalog Number 71421167
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 02/27/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient had a revision surgery performed due to an infection.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.The clinical/medical team concluded, several attempts have been made to obtain clinical/medical documents to no avail.Without supporting clinical/medical documents a thorough investigation cannot be performed.Should information become available this complaint can be re-assessed.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.Product was sterilized according to sterilization release documentation from quality control.Without the actual product involved our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.

Brand Name
LGN OX CONSTRAINED FEM 7 LT
Common Device Name
PRSTHSS,KNEE,PATELLOFEMOROTIBIAL,SM CNSTRND,CEMENTED,POLYMER/METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7608163
Report Number1020279-2018-01130
Device Sequence Number1422602
Product Code JWH
UDI-Device Identifier03596010543868
UDI-Public03596010543868
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K043440
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 09/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/17/2025
Device Catalogue Number71421167
Device Lot Number15DM12984
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/23/2018
Supplement Date Received by Manufacturer05/23/2018
Initial Report FDA Received Date06/16/2018
Supplement Report FDA Received Date09/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;